# SDR UPS06447982

- Difficulty date: August 21, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW NR 11 SPOILER PANEL ACTUATOR HINGE FITTING AFT LOWER FLANGE I/B RADIUS, FOUND 1/8" CRACK.  STOP HOLE DRILLED AS PER UPS EO# B747-5740-0511-B ITEM 8.2 (6)
